# SDR USAA920081988

- Difficulty date: October 29, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,050 hours, 41,276 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT MAJOR REPAIR Q3 CHECK NR 03975480042, CRACKED NR 1 ENGINE PYLON SKIN AT ACCESS OPENING 5727L.  REPAIRED NR 1 ENGINE PYLON SKIN AT ACCESS OPENING 5727L.  IAW US AIRWAYS TYPICAL REPAIR 54-30-07.
